# SDR 2006UALA01259

- Difficulty date: June 26, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N341UA
- Make and model: Boeing 737322
- Aircraft serial: 24245
- Aircraft time: 51,097 hours, 27,613 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ELECTRICAL ODOR OR ACRID SMOKE ODOR DETECTED IN CABIN DURING APPROACH. EMERGENCY DECLARED.  REPLACED THE INSTRUMENT COOLING SUPPLY FAN.  REPLACED BEARINGS AND ALL WORN AND PRECAUTIONARY ITEMS.
